Foods high in caffiene may cause a problem, spicy foods and MSG. If you have food intolerances this can cause a raised heart rate. Keep a diary and make a note of all foods eaten and symptoms experienced this may help indentify the offending food/drink. Go and get and ECG, 24hr monitoring would be best.
Hello: Thank you for your response regarding my query - what foods contribute to tachycardia. I was aware that caffiene was a factor however was not aware that MSG can causse this situation as well. I have had a Hoylter monitoring (24 hr. evaluation) and several ECG's. I will be seeing the cardiologist for a follow up this week so hopefully he can add to this list.
I have learned to listen to intuition and it is for this reason I seek food-related causation. Once again thank you for taking the time and energy to address this question.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.